# SDR ASAA2018012723295

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,948 hours, 5,569 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 32902061
- Part serial: 632
- Condition: Failed
- Location: Standy Temp
- Part time: 58,775 hours, 37,196 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STBY TEMP CONTROL VALVE FAILED AN OPS TEST IAW AMM 21-51-11-400-801.  ACFT GROUNDED.  REMOVED AND REPLACED THE RT TEMP STANBY CONTROL VALVE IAW AMM 21-51-11. OPS TESTED GOOD.
